# SDR 95FDEA01703

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doorway Frame
- Condition: Misdrilled
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE HOLE IN FRAME STA 1110, AFT SIDE OF DOORWAY UNDER WEB STR 27R.  REPAIRED DOUBLE HOLE IN FRAME AT STA 1110, AFT SIDE OF CARGO DOORWAY UNDER WEB STR 27R AS PER FEDEX SRM 51-40-3 FIG 1.
